MathSciNet Relay Station
MathSciNet bibliographic data
MR41195 (12,810d) 27.2X
Blackwell, David The range of certain vector integrals. Proc. Amer. Math. Soc. 2, (1951). 390–395.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement